MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF-FLOW CONTROL SHUNT KIT, CONTOURED SMALL, MEDIUM PRESSURE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF-FLOW CONTROL SHUNT KIT, CONTOURED SMALL, MEDIUM PRESSURE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 9003 B
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the device did not work during the procedure.The device was replaced and there was no injury to the patient.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the physician palpated the valve prior to implant and decided that it was not working properly.The cause of the issue was unknown.
 
Additional Manufacturer Narrative
The returned valve was patent.The valve met the requirements for reflux, pressure-flow, pre-implantation, and leak testing.Therefore the conditions of this complaint could not be duplicated by laboratory personnel.Valves are 100% tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.

Brand Name
CSF-FLOW CONTROL SHUNT KIT, CONTOURED SMALL, MEDIUM PRESSURE
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7503382
Report Number2021898-2018-00247
Device Sequence Number18880471
Product Code JXG
UDI-Device Identifier00643169466401
UDI-Public00643169466401
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K841442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number9003 B
Device Catalogue Number9003 B
Device Lot NumberE35988
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/14/2018
06/07/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date05/21/2018
06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 MO